# SDR CALA2014072291507

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 53,385 hours, 12,929 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STATION 1706 RT SIDE STRINGER 14R - 15R WL 223 JUST FWD OF HORIZONTAL STABILIZER SKIN HAS TWO DEEP SCRATCHES.  FIG 201 TBL V ALTERNATIVE I INTERNAL HFEC EACH 12OOOC.  REPAIR IS CATEGORY B REPAIR WITH INSPECTION THRESHOLD BEGINNING 37500 PTC OR 6000C AFTER REPAIR EMBODIMENT, WHICHEVER COMES LATER, WITH REPEAT INSPECTIONS THEREAFTER.  INSPECTION METHODS & FREQUENCY IDENTIFIED IN SRM 53-00-01 FIG 201 TBL V PG 209.  AFTER INITIAL INSPECTION 37500PTC, REPEAT INSPECTIONS GOVERNED BY SRM 53-00-01.
